Research

Publicaciones de A. M. Candela [rss]
2013
A. M. Candela, A. Romero, M. Sánchez. Completeness of trajectories of relativistic particles under stationary magnetic fields Int. J. Geom. Methods Mod. Phys. 10 (2013) no. 8 , 1360007, 8. MathScinet [bib] [doi]
A. M. Candela, A. Romero, M. Sánchez. Completeness of the trajectories of particles coupled to a general force field Arch. Ration. Mech. Anal. 208 (2013) no. 1 , 255–274. MathScinet [bib] [doi]
2008
A. M. Candela, M. Sánchez. Geodesics in semi-Riemannian manifolds: geometric properties and variational tools Chapter in Recent developments in pseudo-Riemannian geometry Eur. Math. Soc., Zürich (2008) , 359–418. MathScinet [bib] [doi]
A. M. Candela, J. L. Flores, M. Sánchez. Global hyperbolicity and Palais-Smale condition for action functionals in stationary spacetimes Adv. Math. 218 (2008) no. 2 , 515–536. MathScinet [bib] [doi]
2004
A. M. Candela, J. L. Flores, M. Sánchez. A classical problem of existence of critical curves with fixed extremes for a Lagrangian In Proceedings of the XI Fall Workshop on Geometry and Physics R. Soc. Mat. Esp., Madrid 6 (2004) , 57–66. MathScinet [bib]
A. M. Candela, J. L. Flores, M. Sánchez. Geodesic connectedness in plane wave type spacetimes. A variational approach Chapter in Dynamic systems and applications. Vol. 4 Dynamic, Atlanta, GA (2004) , 458–464. MathScinet [bib]
2003
A. M. Candela, J. L. Flores, M. Sánchez. A quadratic Bolza-type problem in a non-complete Riemannian manifold Discrete Contin. Dyn. Syst. (2003) no. suppl. , 173–181. (Dynamical systems and differential equations (Wilmington, NC, 2002)) MathScinet [bib]
R. Bartolo, A. M. Candela, J. L. Flores, M. Sánchez. Geodesics in static Lorentzian manifolds with critical quadratic behavior Adv. Nonlinear Stud. 3 (2003) no. 4 , 471–494. MathScinet [bib]
A. M. Candela, J. L. Flores, M. Sánchez. A quadratic Bolza-type problem in a Riemannian manifold J. Differential Equations 193 (2003) no. 1 , 196–211. MathScinet [bib] [doi]
A. M. Candela, J. L. Flores, M. Sánchez. On general plane fronted waves. Geodesics Gen. Relativity Gravitation 35 (2003) no. 4 , 631–649. MathScinet [bib] [doi]
2002
A. M. Candela, A. Salvatore, M. Sánchez. Periodic trajectories in Gödel type space-times Nonlinear Anal. 51 (2002) no. 4, Ser. A: Theory Methods , 607–631. MathScinet [bib] [doi]
2001
A. M. Candela, M. Sánchez. Existence of geodesics in Gödel type space-times In Proceedings of the Third World Congress of Nonlinear Analysts, Part 3 (Catania, 2000) 47 (2001) no. 3 , 1581–1592. MathScinet [bib] [doi]
2000
A. M. Candela, M. Sánchez. Geodesic connectedness in Gödel type space-times Differential Geom. Appl. 12 (2000) no. 2 , 105–120. MathScinet [bib] [doi]
Powered by bibtexbrowser

Published on  March 29th, 2016